| Model Number |
SP-683G |
| Medical Device Problem Codes |
Break (1069); Device Slipped (1584)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, in a surgical excision, when the surgeon went to gently wipe the area with alcohol, the knot unraveled and the suture broke apart in the middle of the site.Another suture from a different box was used but the same issue occurred.
Additional Manufacturer Narrative
D10 concomitant product: sp-683g, sp-683g surgipro* 4-0 blu 45cm c13 x12 (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.